# SDR SWAA2014111834279

- Difficulty date: October 17, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 76,556 hours, 65,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 69353024
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD SPLICE CRACKED AT BS 540 BETWEEN STRINGER 21R TO 22R.  R & R SPLICE IAW EA, SRM & DWG.
